# SDR LR7A03011

- Difficulty date: March 18, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,888 hours, 30,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: 3431947
- Condition: Broken
- Location: Fs 858
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK INSPECTION PER JOB CARD HA1200 FOUND LH FS 858 STRUT CRACKED AND BROKEN AT LBL 61, WL 190.  INSPECTED FOR SECONDARY DAMAGE, NONE NOTED.  AIRCRAFT FERRIED UNPRESSURIZED TO EGSC FOR REPAIR.AT EGSC REPAIRED STRUT IAW SRM SMP 583 53-50-25.  MARSHALL NR 0001.
